# SDR ABXA9600685

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Plate
- Part number: 9958267501
- Condition: Defective
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE APPEARED AT COMPARATOR RESET BUTTON, LEFT AC ISOLATED AND OPERATIONS WERE NORMAL.  REPLACED COMPARATOR TEST LIGHT PANEL IAW DC-9 M.M. 33-10.
